# SDR 2010F00114

- Difficulty date: January 3, 2009
- Submitted: May 26, 2010
- Operation: General aviation
- Aircraft: N213BA
- Make and model: Gulstm G1159A
- Aircraft serial: 453
- Aircraft time: 83,227 hours, 5,833 cycles
- Engine: Rroyce SPEY511*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31021
- Part serial: 85H16020
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD OUTER PANE CRACKED AT FL410, DESCENT TO 10,000 FT AND RETURNED TO AIRPORT. NO LOSS OF PRESSURIZATION
